On a problem of erdȍs, straus and schinzel

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)193-198
Number of pages6
JournalMathematika
Volume17
Issue number2
DOIs
StatePublished - Jan 1 1970

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{9ee97a4ad20e45c382c84a418ae71d5c,
title = "On a problem of erdȍs, straus and schinzel",
author = "Vaughan, {Robert Charles}",
year = "1970",
month = "1",
day = "1",
doi = "10.1112/S0025579300002886",
language = "English (US)",
volume = "17",
pages = "193--198",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "2",

}

On a problem of erdȍs, straus and schinzel. / Vaughan, Robert Charles.

In: Mathematika, Vol. 17, No. 2, 01.01.1970, p. 193-198.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On a problem of erdȍs, straus and schinzel

AU - Vaughan, Robert Charles

PY - 1970/1/1

Y1 - 1970/1/1

UR - http://www.scopus.com/inward/record.url?scp=84971845194&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84971845194&partnerID=8YFLogxK

U2 - 10.1112/S0025579300002886

DO - 10.1112/S0025579300002886

M3 - Article

VL - 17

SP - 193

EP - 198

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 2

ER -